Results 1 to 3 of 3

Thread: MTX shots.

Hybrid View

  1. #1
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 412 Times in 338 Posts

    Default MTX shots.

    I have been injecting MTX for years off and on, now I am back on it since May.
    Last week I injected my left thigh ( I do the thigh, instead of stomach) and the next day I had a bruise, the size if a quarter, this week I injected the right thigh and I got a bruise, the size of my hand. It is black and dark purple ( Lupus color).
    My question is, did I just hit a vain or what is happening? In all these years it has never happened and now two weeks in a row.
    Has anyone ever had this happen?

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  2. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 138 Times in 112 Posts

    Default

    When I was on MTX I bruised a lot more than I do now and I bruise really easily. Sometimes I didn't and sometimes I did, but yea this happens a lot to me now too. Bring it up to your doctor or you could just call and have the nurses note it so it's on your file. Shots always make me bruise and depending on how bad my flare is the worse I bruise.

  3. The Following User Says Thank You to Mica For This Useful Post:

    Saysusie (09-13-2013)

  4. #3
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 412 Times in 338 Posts

    Default

    Thanks Mica,

    I also bruise real easy, but this one is a huge one. I have never had one at the injection site.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •